How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65006
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

In the morning I waken with a bad taste in my mouth and my

Resolved Question:

In the morning I waken with a bad taste in my mouth and my tongue looks 'dirty'. I feel nauseous. I also have catarrh which is white in colour but makes me feel nauseous. I also have difficulty swallowing pills as they 'stick' whilst going down.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HelloThis is typical of acid reflux.The pills sticking is a more ominous sign of advanced reflux and possible stricture of the esophagus.You need to see a gastroenterologist and you probablyneed an upper scope to see what is going on.Antacids would be the initial treatment. OK, so that is an initial answer….Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and 2 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 1 year ago.
thanksI am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.